# SDR SWAA2020050145362

- Difficulty date: April 22, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 11DEF INOP. / REMOVED; REPLACED AND OPS CHECKED GOOD EMERGENCY LIGHT AT 11DEF PER AMM 33-51-03.
